# SDR USAA2011071900011

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 45,065 hours, 18,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR AISLE PATH LIGHTING BY SEAT 10D FELL OFF.  REINSTALLED / SECURED EMERGENCY SEAT AISLE RIGHT PATH LENS AT SEAT 10D.
